# SDR SWAA2024102852698

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Assist Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE PAX CABIN FWD ENTRY DOOR AND LEFT BULKHEAD ASSISTANT HANDLES 2024-672814<[01] INSTALLED CORRECTLY FWD ENTRY DOOR AND LEFT BULKHEAD ASSISTANT HANDLES IAW B737-700 AMM 25-21-31-420-802 STEP 3.B ITEM (6) AND AMM 52-11-31-400-802 STEP 3.G ITEM (2);[02] INSTALLED CORRECTLY FWD ENTRY DOOR AND LEFT BULKHEAD ASSISTANT HANDLES IAW B737-700 AMM 25-21-31-420-802 STEP 3.B ITEM (6) AND AMM 52-11-31-400-802 STEP 3.G ITEM (2)
